Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleHomogeneous Einstein metrics on $G_2/T$.
Author(s) Andreas Arvanitoyeorgos, Ioannis Chrysikos, Yusuke Sakane
TypeArticle in Journal
AbstractWe construct the Einstein equation for an invariant Riemannian metric on the exceptional full flag manifold $ M=G_2/T$. By computing a Gröbner basis for a system of polynomials on six variables we prove that this manifold admits exactly two non-Kähler invariant Einstein metrics. Thus $ G_2/T$ turns out to be the first known example of an exceptional full flag manifold which admits a non-Kähler and not normal homogeneous Einstein metric. - See more at: http://www.ams.org/journals/proc/2013-141-07/S0002-9939-2013-11682-5/home.html#sthash.K7vRwjtQ.dpuf
ISSN0002-9939; 1088-6826/e
File
URL http://www.ams.org/journals/proc/2013-141-07/S0002-9939-2013-11682-5/home.html
LanguageEnglish
JournalProc. Am. Math. Soc.
Volume141
Number7
Pages2485--2499
PublisherAmerican Mathematical Society (AMS), Providence, RI
Year2013
Edition0
Translation No
Refereed No
Webmaster